# SDR GLBA20100716A

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,560 hours, 36,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS272401
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT NOSE GEAR ANNUNCIATOR FAILED TO ILLUMINATE ON GEAR EXTENSION, PILOTS CONFIRMED THERE WAS A POSITIVE PRESSURE USING THE MANUAL EXTENSION PUMP IN CASE IT WOULD BE REQUIRED, GEAR WAS DOWN AND LOCKED, MANUAL EXTENSION WAS NOT PERFORMED. MAINTENANCE REPLACED THE NOSE GEAR DOWN LOCK SWITCH IAW MM 32-60-04, OPS CHECK GOOD.
